MAUDE Adverse Event Report: ABBOTT AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER

ABBOTT AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER
Model Number LSN25501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Vascular Dissection (3160)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At the conclusion of the implant procedure of a leadless pacemaker system, the femoral vein introducer was removed and the implant sit began to bleed.Compress measures were applied to the site and prior to surgical intervention being needed hemostasis was reached.The suspected cause of the bleeding was a fistula.The patient was stable and no further intervention was performed.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ INTRODUCER KIT ¿ 50 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23819379
Report Number2017865-2025-1007435
Device Sequence Number18635462
Product Code DYB
UDI-Device Identifier05415067034847
UDI-Public(01)05415067034847(10)10917604(17)260531
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberLSN25501
Device Lot Number10917604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AVEIR¿ LEADLESS PACEMAKER, RIGHT VENTRICLE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown